Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are severe cramps and prolonged menstrual bleeding due to Norethindrone intake?

Good afternoon. Due to a hormonal unbalance my gynecologyst prescribed me Norethindrone 5mg. Since I started drinking these pills, once a day like she said, Ive had very strong cramps everyday, abundant blood flow and today is my 13th day on my period. Are these normal symptoms or should I stop consuming them.
Fri, 8 Nov 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Norethindrone has side effects like all medications. Cramps,Vaginal bleeding between periods (spotting) or missed/irregular periods may occur. If these effects persist consult with your gynecologist.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Blerina Pasho, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I m experiencing brown spotting. I m 18 and my period is due in about 5 days time. It has been going on for a few days but today has been the...